For fast temporary relief of a blocked or runny nose caused by colds, hay fever or other allergic rhinitis
Active ingredient: Xylometazoline Hydrochloride 0.5mg/ml, Ipratropium bromide 0.6mg/ml Dose: Adults 18 years and over: 1 spray per nostril. Use up to 3 times daily as necessary. Do not use more often then every 6 hours. Caution:If congestion persists for more than 3 days, seek medical advice. Each pack should be used by only 1 person for hygiene reasons. Do not use in or around eyesWarning:Brief stinging sensation or sneezing may occur. Excessive use may damage lining of the nose. If irritation occurs or if you have signs of allergy, discontinue use
Pharmacy medicine. Always read the label and use strictly as directed. If symptoms persist see your healthcare professional.